I was diagnosed with graves diease 4 days ago and my doctor prescribed me with 30mg a day of carbimozole, I've been reading up on it and almost every person I've read about starting it has gained weight alot of weight.
I was over weight two years ago and I began to go the gym 5 times a week, and completely changed my diet, in order to lose the weight. I vowed I would never put it back on.
In the next month I am due to start testosterone as I'm female to male, I can finally have a normal life.... Well that's what I thought until I got put on carbimazole, so I now now I'm about to put on alot of weight at what's meant to be the start of a new happy me.
My questions are.... is there a way I can take carbimazole and not gain weight? Either by exercising or eating different? And also is there a different medication for graves disease that doesnt make you gain weight?
This is really getting me down any info would be great thanks.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.